Catalog Home Page

The modulus of continuity of the remainder in the approximation of Lipschitz functions

Bloom, W.R. and Elliott, D. (1981) The modulus of continuity of the remainder in the approximation of Lipschitz functions. Journal of Approximation Theory, 31 (1). pp. 59-66.

Free to read: http://dx.doi.org/10.1016/0021-9045(81)90030-7
*No subscription required
Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Academic Press
Copyright: © 1981 Published by Elsevier Inc.
URI: http://researchrepository.murdoch.edu.au/id/eprint/18480
Item Control Page Item Control Page